Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the normality of an analytic operator


Author: John Butler
Journal: Proc. Amer. Math. Soc. 8 (1957), 733-740
MSC: Primary 46.2X
DOI: https://doi.org/10.1090/S0002-9939-1957-0088699-8
MathSciNet review: 0088699
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. A. Bliss, Fundamental existence theorems, Amer. Math. Soc. Colloquium Publications vol. 3, 1913.
  • [2] S. L. Jamison, Perturbation of normal operators, thesis, University of California, 1950.
  • [3] -, Perturbation of normal operators, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 103-110. MR 0060743 (15:720c)
  • [4] F. Rellich, Störungstheorie der Spectralzerlegung, III, Math. Ann. vol. 116 (1939) pp. 555-570; V, Math. Ann. vol. 118 (1942) pp. 462-484.
  • [5] B. v. Sz.-Nagy, Perturbations des transformations lineaires fermées, Acta Univ. Szeged, vol. 14 (1951) pp. 125-137. MR 0047254 (13:849d)
  • [6] F. Riesz and B. v. Sz.-Nagy, Lecons d'analyse fonctionnelle, Budapest, 1953.
  • [7] H. Wielandt, Pairs of normal matrices with property L, Journal of Research of the National Bureau of Standards vol. 51 (1953) pp. 89-90. MR 0057213 (15:191c)
  • [8] F. Wolf, Analytic perturbation of operators in Banach spaces, Math. Ann. vol. 124 (1952) pp. 317-333. MR 0050167 (14:288c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.2X

Retrieve articles in all journals with MSC: 46.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0088699-8
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society